A 35-year-old female asked:
Disclaimer

can i get h1n1while on an antibiotic?

1 doctor answer
Dr. Risheet Patel
16 years experience Family Medicine
YES: Yes. Antibiotics are used to treat bacterial infections. H1N1 is a strain of the influenza virus. Even if you are taking antibiotics, you can still get infected with a viral infection like influenza. Getting a yearly flu shot can reduce your risk of getting influenza including the H1N1 strain.
Answered on Sep 20, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 48-year-old male asked:
Dr. Matt Wachsman
35 years experience Internal Medicine
Would need: a bit more information on that. For the usual colds one of the most predictive measures turns out to be whether there is purulence at the back of the ... Read More
A 48-year-old male asked:
Dr. Jeffrey Juchau
32 years experience Family Medicine
List of Antibiotics: you can get lists of antibiotics readily available from many sources on the Internet. Strength of an antibiotic is a rather subjective thing as it dep ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Yes: Please write back with the name of the antibiotic and include a specific question about it.
A 44-year-old member asked:
Dr. David Hardin
35 years experience Wound care
With certain ones: Many drugs including antibiotics like Erythromycin and Levaquin (levofloxacin) will cause nausea.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month